Thursday, February 5, 2009
Alli will make you poop yourself
Yep, you heard that right, my dieting divas out there. I just read an article (excerpt below) citing the warnings listed from the now-popular over the counter diet pill called "Alli". These warnings are listed directly on the Alli website, and boy, do they sound gross. Just goes to show that diet pills aren't the best way to go when it comes to shedding pounds. Isn't part of the motivation to loose weight to be healthier? This doesn't sound too healthy to me....
Let me begin with the cautions found directly on the Alli website. It says that Alli can cause:
* gas with oily spotting
* loose stools
* more frequent stools that may be hard to control
It also says that "You may feel an urgent need to go to the bathroom. Until you have a sense of any treatment effects, it's probably a smart idea to wear dark pants, and bring a change of clothes with you to work." Yikes! The website also says that if by dieting alone, you lose 10 pounds, you could lose up to 15 pounds if you diet and take Alli. Is five more pounds really worth it if it puts you at risk for repeatedly soiling your pants? I'd say no on that one. Not only that, but what happens when people use Alli, lose weight, and then go off those pills? They probably gain all the weight back. (full article on www.fitsugar.com)